MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NTW
Medical Device Problem Codes Incomplete Coaptation (2507); Migration (4003)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional mitral regurgitation (mr) and an enlarged atrium for a mitraclip procedure.During the procedure, a mitraclip ntw was successfully placed.After deployment, the clip shifted on the posterior leaflets.A second mitraclip nt was selected to stabilize the clip.It was successfully placed and deployed.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported migration (clip shifted).The reported unexpected medical intervention was a result of case specific circumstance as an additional clip was implanted for stabilization.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation was unable to determine a cause for the reported migration (clip shifted).The reported slda appears to be related to patient morphology/pathology due to friable leaflets.The reported patient effect of worsening mr appears to be related to the slda.Mr is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported hospitalization and unexpected medical interventions were results of case specific circumstance as the patient returned to the hospital due to the reported issue and one clip was implanted to stabilize the migration clip and a non-abbott device was implanted to stabilize the slda.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on 04 august 2025, a patient presented with grade 4 functional mitral regurgitation (mr) and an enlarged atrium for a mitraclip procedure.During the procedure, a mitraclip ntw was successfully placed.After deployment, the clip shifted on the posterior leaflets.A second mitraclip nt was selected to stabilize the clip.It was successfully placed and deployed.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays.No additional information was provided.On an approximate date, (b)(6) 2025, the patient reported being symptomatic.On an approximate date, (b)6) 2025, the patient returned for a transthoracic echocardiogram when it was discovered that the mitraclip ntw experienced a single leaflet detachment (slda) and was detached from the posterior leaflet and the mitraclip nt had an slda and was detached from the anterior leaflet.The mr had worsened to grade 4+.Per the physician, this was likely caused by friable leaflets.The patient was transferred to another facility for additional treatment.On (b)(6) 2026, the patient underwent an additional procedure with a non-abbott device to stabilize the slda clips and the mr was reduced to grade 2.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional mitral regurgitation (mr) and an enlarged atrium for a mitraclip procedure.During the procedure, a mitraclip ntw was successfully placed.After deployment, the clip shifted on the posterior leaflets.A second mitraclip nt was selected to stabilize the clip.It was successfully placed and deployed.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays.No additional information was provided.On an approximate date, (b)(6) 2025, the patient reported being symptomatic.On an approximate date, (b)(6) 2025, the patient returned for a transthoracic echocardiogram when it was discovered that the mitraclip ntw experienced a single leaflet detachment (slda) and was detached from the posterior leaflet and the mitraclip nt had an slda and was detached from the anterior leaflet.The mr had worsened to grade 4+.Per the physician, this was likely caused by friable leaflets.The patient was transferred to another facility for additional treatment.On (b)(6) 2026, the patient underwent an additional procedure with a non-abbott device to stabilize the slda clips and the mr was reduced to grade 2.
 
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22898417
Report Number2135147-2025-04796
Device Sequence Number14910013
Product Code NKM
UDI-Device Identifier05415067037435
UDI-Public(01)05415067037435(17)260218(10)50219R2054
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model NumberCDS0706-NTW
Device Catalogue NumberCDS0706-NTW
Device Lot Number50219R2054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/17/2025
01/08/2026
03/05/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/25/2025
01/13/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown